# SDR SIMA20140819004

- Difficulty date: August 19, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 30,714 hours, 25,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 66367
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMER LIGHT STRIP ON FLOOR FWD OF EMER EXIT ROW SHOULD NOT HAVE ARROWS.  R & R FLOOR PROX EMER STRIP IAW AMM 33-50-12 -020-003-A00.
